# SDR 2011FA0000416

- Difficulty date: March 18, 2011
- Submitted: June 24, 2011
- Operation: General aviation
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: R649900M101
- Part serial: K05906N
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLINGER AREA IS HEAVILY CORRODED.
